MathSciNet Relay Station
MathSciNet bibliographic data
MR2490766 (2010b:34038) 34B15 (34B10)
Meng, Fanchao; Du, Zengji Solvability of a second-order multi-point boundary value problem at resonance. Appl. Math. Comput. 208 (2009), no. 1, 23–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement